Jump to content

Photo

Minocycline

minocycline allergy

1 reply to this topic

#1 Suju lover

Suju lover

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-November 13

Posted 13 November 2013 - 11:04 PM

I have been taking minocycline for my acne for almost 3 weeks now . It was all good but last Saturday my scalp started itching like crazy and after that I started itching all over my body . I'm not wondering if I'm allergic to it because the only side effect that it had on me was the itching and light headed

#2 Chels29

Chels29

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 13-November 13

Posted 14 November 2013 - 12:58 PM

I have been taking Minocycline for over a month now but I haven't felt any of those side effects that you are having. You might be having an allergic reaction to it. 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users